MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION ACUITY PRO; CATHETER, PERCUTANEOUS
Model Number 8103
Medical Device Problem Codes Failure to Cut (2587); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this guide catheter was used to access the coronary sinus during a cardiac resynchronization therapy pacemaker (crt-p) implant procedure, but it was broken during slitting.This caused great difficulty for doctor to cut the final part, which remained on the left ventricular (lv) lead.Doctor commented that this behavior should not occur to this kind of catheters, as it implies risk of damaging the lead and dislodging it.Delivery system was discarded at hospital facilities.This catheter is not expected to be returned.No adverse patient effects were reported.

Brand Name
ACUITY PRO
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12271446
Report Number2124215-2021-22778
Device Sequence Number19909447
Product Code DQY
UDI-Device Identifier08714729932543
UDI-Public08714729932543
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K132914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model Number8103
Device Catalogue Number8103
Device Lot Number25403914
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date08/03/2021
Patient Sequence Number1